# SDR SWAA2019060633355

- Difficulty date: June 3, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 41,413 hours, 21,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81000
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FORWARD SLIDE EXTERIOR LIGHT OUT.     RELAMPED LIGHT PER AMM.
